Alert archive / Alabama / Flash Flood Warnings in 2010

Flash Flood Warning 16, NWS Birmingham, AL

May 3, 2010Clay County, Randolph County, Alabama

NWS Birmingham, AL issued this flash flood warning at May 3, 2010, 5:01 AM CDT for Clay County, Randolph County, Alabama. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 3, 2010, 5:01 AM CDT (10:01 UTC)
Expired
May 3, 2010, 9:00 AM CDT
In force
4 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

Counties Clay County, AL, Randolph County, AL

The radar

The Atlanta radar (KFFC), 85 km from the middle of the area, began a volume at 10:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 3, 5:53 AM CDTFLASH FLOOD5 Ese Millerville, ALSEVERE FLOODING REPORTED ON COUNTY ROAD 35 IN THE BLUFF SPRINGS AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 52 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 10.0 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2010-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2010-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
1598 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

833 
WGUS54 KBMX 031001
FFWBMX
ALC027-111-031400-
/O.NEW.KBMX.FF.W.0016.100503T1001Z-100503T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
501 AM CDT MON MAY 3 2010

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN CLAY COUNTY IN EAST CENTRAL ALABAMA...
  RANDOLPH COUNTY IN EAST CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF WEDOWEE...

* UNTIL 900 AM CDT

* AT 452 AM CDT...THE NATIONAL WEATHER SERVICE DETECTED VERY HEAVY
  RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TENNANT...
  R.L. HARRIS DAM...OFELIA...NEWELL...NAPOLEON...GRAHAM...CRAGFORD
  AND BIG SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3311 8549 3311 8595 3350 8533 3349 8530
      3326 8526

$$

27

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at May 2, 11:50 PM CDT, 5 hours 11 minutes earlier.

Area forecast discussion, May 2, 11:50 PM CDT, 5 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1150 PM CDT SUN MAY 2 2010

.UPDATE...AVIATION DISCUSSION.

&&

.DISCUSSION...

BEGINNING TO FINALLY SEE THE LIGHT AT THE END OF THE TUNNEL IN THE
EXTREME NORTHWEST AS THE SHOWERS AND THUNDERSTORMS DEVELOP FURTHER
SOUTH AND EAST ACROSS THE CWA. EXPECT THAT MOST STORMS WILL LOSE
THEIR SEVERE EDGE AS WE CONTINUE THROUGH THE REMAINDER OF THE
OVERNIGHT...HOWEVER...A FEW MAY REMAIN ON THE STRONGER SIDE. THERE
IS AN OUTSIDE POSSIBILITY THAT ONE OR TWO COULD GET REACH SEVERE
LIMITS...BUT AS THE BETTER DYNAMICS QUICKLY SHIFT TO THE NORTH AND
THE AREA CONTINUES TO GET WORKED OVER BY HEAVY RAINFALL...DON'T
EXPECT IT WILL BE THE NORM. OTHERWISE...THE THREAT FOR HEAVY RAIN
CONTINUES AT LEAST FOR THE NEXT 12 TO 18 HOURS AS THE BEST FORCING
SHIFTS EAST AND SOUTH WITH TIME. THE MOISTURE ADVECTION CONTINUES
TO BE IMPRESSIVE AHEAD OF THE FRONT WITH PW VALUES MAXIMIZED OVER
2 INCHES. THIS COULD LEND TO THE THREAT FOR LOCALIZED
FLOODING ACROSS THE CENTRAL AND EASTERN MOST COUNTIES THROUGH THE
OVERNIGHT AND TOMORROW. STILL EXPECTING EVERYONE TO BE IN THE
GENERAL 2 TO 4 INCH RANGE WITH SOME ISOLATED LOCALLY HIGHER
AMOUNTS. HAVE SHORTENED THE LENGTH ON THE FLASH FLOOD WATCH IN THE
EXTREME WEST...BUT FOR THE CENTRAL AND EAST...WILL KEEP IN PLACE
AS IS. GRADIENT WINDS WILL REMAIN STRONGEST AHEAD OF THE
FRONT...ALTHOUGH SOME WEAKENING IS STILL EXPECTED AS THE EARLY
MORNING APPROACHES.  UPDATES ARE OUT.

&&

AVIATION...06Z TAF DISCUSSION.

MAIN CHALLENGE WITH THE AVIATION FORECAST REMAINS TRYING TO TIME THE
ARRIVAL AND DEPARTURE OF SHOWERS AND THUNDERSTORMS.  THE LEADING
EDGE HAS MADE A SLOW EASTWARD PROGRESS OVER THE LAST 6-8 HOURS...AND
IS EXPECTED TO CONTINUE TO DO SO OVERNIGHT. DUE TO THE TROPICAL
NATURE OF THE AIR MASS...THE SHOWERS AND STORMS ARE VERY EFFICIENT
AT DROPPING CEILINGS AND VISIBILITIES WHEN THEY MOVE THROUGH.
HOWEVER...IN BETWEEN THE RAIN DROPS...CONDITIONS VARY QUITE A BIT.
THUS...IT IS VERY DIFFICULT TO COME UP WITH A REPRESENTATIVE
CONDITION WHILE THE RAIN IS MOVING IN AND OUT. HAVE TRIED MY BEST.

THE BACK EDGE IS MOVING JUST AS SLOWLY EASTWARD AS THE LEADING
EDGE...SO IT WILL BE SEVERAL HOURS BEFORE TCL GETS ANY DEFINITIVE
IMPROVEMENT. BUT...MODELS INSIST THAT WINDS WILL EVENTUALLY SWING
AROUND TO THE WEST/NORTHWEST...AND START TO USHER IN A DRIER AIR
MASS AND EVENTUALLY IMPROVE THINGS BACK TO VFR.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED
TO THE END OF THE FORECAST UNTIL FURTHER NOTICE WHILE CEILOMETER
DATA IS BEING MONITORED FOR ACCURACY.

/61/

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR THE FOLLOWING
COUNTIES: AUTAUGA...BIBB...BLOUNT...CALHOUN...CHEROKEE...
CHILTON...CLAY...CLEBURNE...COOSA...DALLAS...ELMORE...ETOWAH...
HALE...JEFFERSON...LOWNDES...MARENGO...MONTGOMERY...PERRY...
RANDOLPH...SHELBY...ST. CLAIR...TALLADEGA...TALLAPOOSA.

WIND ADVISORY UNTIL 1 AM CDT MONDAY FOR THE FOLLOWING COUNTIES:
AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK...CALHOUN...
CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE...COOSA...
DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE...JEFFERSON...
LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION...MONTGOMERY...
PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL...SHELBY...ST.
CLAIR...SUMTER...TALLADEGA...TALLAPOOSA...TUSCALOOSA...WALKER...
WINSTON.

FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR THE FOLLOWING
COUNTIES: TUSCALOOSA...WALKER.

FLASH FLOOD WATCH UNTIL 1 AM CDT MONDAY FOR THE FOLLOWING
COUNTIES: FAYETTE...GREENE...LAMAR...MARION...PICKENS...SUMTER...
WINSTON.

FLASH FLOOD WATCH FROM 7 AM CDT MONDAY THROUGH MONDAY EVENING
FOR THE FOLLOWING COUNTIES: BARBOUR...BULLOCK...CHAMBERS...LEE...
MACON...PIKE...RUSSELL.

&&
Hazardous weather outlook, May 3, 1:55 AM CDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
155 AM CDT MON MAY 3 2010

ALZ011>015-017>050-040300-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
155 AM CDT MON MAY 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

STRONG THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE OVERNIGHT
HOURS ALONG AND SOUTH OF A SELMA...TO ALEXANDER CITY...TO WEDOWEE
LINE...AS A COLD FRONT SLOWLY MOVES SOUTHEAST THROUGH THE AREA. WITH
GUSTY WINDS BEING THE PRIMARY THREAT. FLASH FLOODING WILL ALSO BE A
POSSIBILITY AS MOISTURE LEVELS REMAIN VERY HIGH. 1 TO 3 INCHES OF
RAIN...WITH ISOLATED HIGHER TOTALS...REMAIN POSSIBLE OVERNIGHT
TONIGHT FOR THE SAME AREA. AREAS SOUTH OF A TROY TO PHENIX CITY MAY
NOT BE IMPACTED BY THE HEAVIER RAIN UNTIL SUNRISE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SEVERE WEATHER WILL AGAIN BE POSSIBLE ON MONDAY AS THIS SLOW MOVING
SYSTEM CONTINUES ACROSS CENTRAL ALABAMA. THE MAIN THREAT WILL BE
DAMAGING WINDS AND THE THREAT WILL BE CONFINED TO AREAS ALONG AND
SOUTH OF INTERSTATE 85.

THE COLD FRONT ASSOCIATED WITH THIS SYSTEM IS EXPECTED TO BECOME
STATIONARY ACROSS THE SOUTHERN HALF OF THE AREA BY TUESDAY.
FLASH FLOODING AND RIVER FLOODING WILL BE POSSIBLE THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

LOCAL ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED SOUTHEAST THROUGH MONDAY.

In the hours before

Special weather statement, May 2, 11:31 PM CDT, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1131 PM CDT SUN MAY 2 2010

ALZ017-018-030515-
BLOUNT-ETOWAH-
1131 PM CDT SUN MAY 2 2010

...SIGNIFICANT WEATHER ALERT FOR BLOUNT AND ETOWAH COUNTIES UNTIL
1215 AM CDT...

AT 1126 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
MCLARTY TO FAIRVIEW...OR ALONG A LINE EXTENDING FROM 7 MILES WEST OF
ALBERTVILLE TO CLEVELAND...MOVING EAST AT 30 MPH.

WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  ROSA.
  HENDRIX.
  ONEONTA.
  WALNUT GROVE.
  SARDIS CITY.
  HOWELTON.

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Local storm report, May 2, 11:38 PM CDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1138 PM CDT SUN MAY 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TSTM WND DMG     2 E GARDEN CITY         34.01N 86.72W
05/02/2010                   BLOUNT             AL   EMERGENCY MNGR

            TREES DOWN ON HWY 26 2 MILES EAST OF GARDEN CITY

&&

KLAWS
Special weather statement, May 2, 11:49 PM CDT, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1149 PM CDT SUN MAY 2 2010

ALZ036-043-030515-
COOSA-ELMORE-
1149 PM CDT SUN MAY 2 2010

...SIGNIFICANT WEATHER ALERT FOR COOSA AND ELMORE COUNTIES UNTIL 1215
AM CDT...

AT 1145 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WELONA TO TITUS TO
DEATSVILLE...OR ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF
ROCKFORD TO 13 MILES SOUTHWEST OF ROCKFORD TO 10 MILES NORTH OF
MILLBROOK...MOVING NORTHEAST AT 50 MPH.

DIME SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  WELONA.
  BENTLEYVILLE.
  TEN CEDAR ESTATES.
  SANTUCK.
  BRADFORD.
  RAY.

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Special weather statement, May 3, 12:18 AM CDT, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1218 AM CDT MON MAY 3 2010

ALZ028-029-036-037-030600-
CLAY-COOSA-RANDOLPH-TALLAPOOSA-
1218 AM CDT MON MAY 3 2010

...SIGNIFICANT WEATHER ALERT FOR CLAY...COOSA...RANDOLPH AND
TALLAPOOSA COUNTIES UNTIL 100 AM CDT...

AT 1215 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR KELLYTON...MOVING NORTHEAST AT 50 MPH.

WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  ALEXANDER CITY.
  HILLABEE CREEK.
  NEW SITE.
  GOLDVILLE.
  MELLOW VALLEY.
  CRAGFORD.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

27
Special weather statement, May 3, 3:33 AM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
333 AM CDT MON MAY 3 2010

ALZ037-038-030915-
CHAMBERS-TALLAPOOSA-
333 AM CDT MON MAY 3 2010

...SIGNIFICANT WEATHER ALERT FOR CHAMBERS AND TALLAPOOSA COUNTIES
UNTIL 415 AM CDT...

AT 329 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR STILL WATERS RESORT...OR 9 MILES SOUTHWEST OF
DADEVILLE...MOVING NORTHEAST AT 55 MPH.

WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  BLUE CREEK MARINA.
  DADEVILLE.
  CAMP HILL.
  RIDGE GROVE.
  TRAMMEL CROSSROADS.
  BUFFALO.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

27
Special weather statement, May 3, 4:01 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
401 AM CDT MON MAY 3 2010

ALZ019-021-030945-
CALHOUN-CLEBURNE-
401 AM CDT MON MAY 3 2010

...SIGNIFICANT WEATHER ALERT FOR CALHOUN AND CLEBURNE COUNTIES UNTIL
445 AM CDT...

AT 357 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR OXFORD LAKE...OR NEAR OXFORD...MOVING EAST AT 45
MPH.

WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  DEARMANVILLE.
  CAMP SEQUOYAH.
  CHALAFINNEE.
  HEFLIN.
  EDWARDSVILLE.
  I 20 WELCOME CENTER.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

27

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:26 PM CDTAreal Flood AdvisoryBMXLamar3 hr
May 2, 7:53 PM CDTSevere Thunderstorm WarningBMXLamar37 min
May 2, 7:57 PM CDTFlash Flood WarningBMXLamar2 hr
May 2, 8:03 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter14 hr
May 2, 8:03 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter14 hr
May 2, 8:20 PM CDTSevere Thunderstorm WarningBMXFayette, Marion40 min
May 2, 8:34 PM CDTSevere Thunderstorm WarningBMXWinston38 min
May 2, 8:45 PM CDTAreal Flood AdvisoryBMXFayette, Lamar, Marion, Pickens, Tuscaloosa, Walker and 1 more3 hr
May 3, 2:34 AM CDTFlash Flood WarningBMXAutauga, Coosa, Dallas, Elmore, Lowndes, Montgomery and 1 more4 hr
May 3, 3:42 AM CDTSevere Thunderstorm WarningBMXChambers, Tallapoosa48 min
May 3, 4:13 AM CDTSevere Thunderstorm WarningBMXChambers, Lee32 min
May 3, 7:17 AM CDTFlash Flood WarningBMXAutauga, Bullock, Chambers, Chilton, Clay, Coosa and 9 more4 hr
May 3, 8:05 AM CDTRiver Flood WarningBMXChambers, Elmore, Macon, Randolph, Tallapoosa25 hr
May 3, 9:57 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo3 days
May 3, 10:52 AM CDTAreal Flood WarningBMXBullock, Chambers, Coosa, Elmore, Lee, Macon and 5 more3 hr

Nearby

Flash Flood Warnings in Alabama, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.